1 doctor weighed in:

I'm feeling tired or groggy after an allergy shot. Is that normal?

1 doctor weighed in
Dr. Michael Zacharisen
Internal Medicine - Allergy & Immunology

In brief: Not usually

It is common for patients receiving allergy injections to have small local reactions at the injection site.
More general reactions should be reported to the allergist for a possible dose adjustment. Tired and fatigue can be related to having allergies or taking some older antihistamines.

In brief: Not usually

It is common for patients receiving allergy injections to have small local reactions at the injection site.
More general reactions should be reported to the allergist for a possible dose adjustment. Tired and fatigue can be related to having allergies or taking some older antihistamines.
Dr. Michael Zacharisen
Dr. Michael Zacharisen
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified,
17 years in practice
497K people helped
Continue
108,000 doctors available
Read more answers from doctors